×

zbMATH — the first resource for mathematics

A simple derivation of necessary conditions for static minmax problems. (English) Zbl 0435.49029

MSC:
49K35 Optimality conditions for minimax problems
49M29 Numerical methods involving duality
90C30 Nonlinear programming
49M37 Numerical methods based on nonlinear programming
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Danskin, J.M, The theory of MAX-MIN, with applications, SIAM J. appl. math., 14, 641-644, (1966) · Zbl 0144.43301
[2] Bram, J, The Lagrange multiplier theorem for MAX-MIN with several constraints, SIAM J. appl. math., 14, 655-667, (1966) · Zbl 0144.42803
[3] Danskin, J.M, The theory of MAX-MIN and its applications to weapons allocation problems, (1967), Springer-Verlag Berlin · Zbl 0154.20009
[4] Schmitendorf, W.E, Necessary conditions and sufficient conditions for static minmax problems, J. math. anal. appl., 57, 683-693, (1977) · Zbl 0355.90066
[5] Kwak, B.M; Haug, E.J, Optimum design in the presence of parametric uncertainty, J. optimization theory appl., 19, 527-546, (1976) · Zbl 0309.49005
[6] John, F, Extremum problems with inequalities as subsidiary conditions, (), 187-204
[7] Gehner, K.R, Necessary and sufficient conditions for the fritz John problem with linear equality constraints, SIAM J. control, 12, 140-149, (1974) · Zbl 0253.49019
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.